MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 150MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 150MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.008.010S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is an unknown date in 2019.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of one (1) hindfoot arthrodesis nail, two (2) 5.0 screws and two (2) 6.0 screws due to the tibia that broke at the proximal screw hole junction.Patient was revised to a new nails and screws.Original date of implant is (b)(6) 2019.Procedure outcome and patient status are unknown.This report is for a 10mm titanium (ti) hindfoot arthrodesis cannulated nail.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: manufacturing location: monument, manufacturing date: 26-aug-2016, expiration date: 31-jul-2025, part number: 04.008.010s, 10mm ti hindfoot arthrodesis cann nail ¿ ex 150mm/rt-sterile, lot number: h151861 (sterile), lot quantity: 5.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21012, tialnbri13.00, lot number: 9881635, lot quantity: 1,514 lbs.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The complaint devices were not received for investigation.The following investigation is based on the image/x-ray provided.Visual inspection: a photo/x-ray of the 10mm ti hindfoot arthrodesis cann nail-ex 150mm/rt-sterile (p/n 04.008.010s lot h151861) was received showing no implant failure/defect.No device failure/defect was identified.Conclusion: the complaint condition is not confirmed for the 10mm ti hindfoot arthrodesis cann nail-ex 150mm/rt-sterile (p/n 04.008.010s lot h151861) as the provided x-ray did not show any implant failure/defect.The complaint condition cannot be confirmed with the information available.A definitive root cause could not be determined.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 150MM/RT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8712259
Report Number2939274-2019-58745
Device Sequence Number2663463
Product Code HSB
UDI-Device Identifier10886982087164
UDI-Public(01)10886982087164
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number04.008.010S
Device Catalogue Number04.008.010S
Device Lot NumberH151861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR